List of citations in Numdam for : Chaînes holomorphes de bord donné dans P n

Bulletin de la Société Mathématique de France, Volume 125 (1997) no. 3, p. 383-445

Altomani, Andrea; Denson Hill, C.; Nacinovich, Mauro; Porten, Egmont

Rendiconti del Seminario Matematico della Università di Padova, Volume 123 (2010), p. 69-90

Harvey, F. Reese; Jun. Lawson, H. Blaine

From probability to geometry (II) - Volume in honor of the 60th birthday of Jean-Michel Bismut, Astérisque, no. 328 (2009), p. 207-221

Dinh, Tien-Cuong; Lawrence, Mark G.

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 12 (2003) no. 3, p. 317-334


Dinh, Tien-Cuong

Bulletin de la Société Mathématique de France, Volume 127 (1999) no. 4, p. 519-539

Dinh, Tien-Cuong

Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 8 (1999) no. 2, p. 235-257

Dinh, Tien-Cuong

Annales de l'Institut Fourier, Volume 48 (1998) no. 5, p. 1483-1512